# SDR 2020FA0000276

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934P3A83
- Part serial: 518713
- Condition: Inaccurate
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW MANUFACTURED ALTIMETER FAILED 91.411 SCALE ERROR TEST BY 90 FT.
